MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, the snare fractured directly after it was unpacked.The procedure was completed with another new snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: the reported (b)(6) health care facility.The reported health care facility's address is equipment section(b)(6).Block h6: imdrf device code a0401 captures the reportable event of snare loop break.
 
Additional Manufacturer Narrative
Block e1: the reported health care facility is yagami seisakusho co., ltd.Tokai product control center.The reported health care facility's address is(b)(6).Block h11: block b5 was updated to include additional information received on november 14, 2023.As there is no reportable allegation against the device itself and there was no serious injury, boston scientific no longer considers this to be a reportable event.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, the snare fractured directly after it was unpacked.The procedure was completed with another new snare.There were no patient complications reported as a result of this event.Additional information received on november 14, 2023* the sheath was broken, and it happened outside the patient.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18105671
Report Number3005099803-2023-06140
Device Sequence Number20334500
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public08714729019336
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model NumberM00562321
Device Catalogue Number6232
Device Lot Number0030121658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown